Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

April 20, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Apr 20, 2021, 12:18 AM EDT for Miami-Dade County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2021, 12:18 AM EDT (04:18 UTC)
Expired
Apr 20, 2021, 1:00 AM EDT
In force
42 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1822 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

058 
WWUS82 KMFL 200418
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1218 AM EDT Tue Apr 20 2021
 
FLZ072-074-172-173-200500-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
1218 AM EDT Tue Apr 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
100 AM EDT...

* At 1218 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Little Haiti, or near Miami
  Beach, moving northeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Surfside, Hallandale, Virginia Key,
  Miami Gardens, North Miami, North Miami Beach, Aventura, Sunny
  Isles Beach, Opa-Locka, West Park, Miami Springs, Miami Shores,
  North Bay Village, El Portal, Gladeview, Westview and Port Of
  Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2598 8003 2589 8004 2571 8014 2582 8031
      2599 8020
TIME...MOT...LOC 0418Z 214DEG 15KT 2584 8019 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 19, 8:20 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 19, 8:20 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
820 PM EDT Mon Apr 19 2021

...A Few Strong Storms Possible Late Tonight Western Areas...

.UPDATE...
The showers and thunderstorms that been occurring over the
northern areas of South Florida this afternoon should continue to
slowly dissipate this evening as the heating of the day is lost.
However, the steering flow will remain in a south to southwest
direction over South Florida tonight, as a frontal boundary over
South Central Florida remains nearly stationary. This will allow
for tropical moisture to remain over the region tonight leading to
some showers over the east coast metro areas this evening before
shifting to the west coast metro areas after midnight tonight.
POPS for the east coast metro areas will be in the chance range
this evening tapering down to isolated for late tonight.

There is a short wave in the mid to upper levels of the atmosphere
over the Gulf of Mexico that will be moving eastward into and
should be near the west coast of Florida by Tuesday morning. This
short wave will help to increase the coverage of the showers and
thunderstorms for the western areas around sunrise Tuesday.
Therefore, the POPs for the west coast metro areas have been
raised to numerous to widespread for early Monday morning. A few
of the storms could even become strong with gusty winds, small
hail, and frequent lighting strikes due to the closeness of the
short wave bringing in colder air aloft.

Rest of the forecast looks good at this time and no other changes
are planned.

&&

.AVIATION...
The winds will remain light from the south southwest tonight over
all of the TAF sites. VCSH will continue for all of the TAF sites
tonight. However, KAPF taf site will have VCTS after 10Z due to
storms possible. The ceiling and vis will remain in VFR condition
but should fall down into MVFR or evening IFR conditions with any
shower or thunderstorm passage. The TAF sites will be admin for
the ceiling and vis with tempo's when showers and storms move over
the TAF sites tonight.

&&

.PREV DISCUSSION... (Issued 246 PM EDT Mon Apr 19 2021)

..Strong to Severe Thunderstorms Possible This Afternoon...
..Unsettled pattern remains over the next few days...

MESOSCALE UPDATE (This Afternoon and Evening)...
A stout 500 hPa short-wave impulse is allowing for a low-level mass
response resulting in enhanced low-level convergence along and ahead
of a stalled stationary boundary across South-Central Florida.
Efficient transport of moisture via S/SW 1000-850 hPa flow of 15-25
kt will allow for an air mass characterized by high theta-e values
to be transported along areas of enhanced localized convergence
ahead of the aforementioned frontal boundary. This will allow for ML
CAPE values of 2000-2500 J/kg to be realized across most of the CWA.
An expansive cloud canopy associated with a complex of organized
thunderstorms will limit the extent of instability where cooler
outflow and cloud debris exist, however areas near Lake Okeechobee,
particularly Glades, Hendry, and Palm Beach Counties appear to be
within the greatest risk area for isolated strong to severe
thunderstorms. Furthermore, the orientation of horizontal convective
rolls and modest 0-6 km deep-layer shear of roughly 35-40 kt may
allow for discrete supercells to form ahead of the primary
convective complex associated with the larger synoptic forcing.
Given the aforementioned setup and unfolding scenario, strong/severe
storms capable of producing isolated damaging wind gusts,
occasional/frequent lightning, and small hail are all possible with
any storms that are able to take advantage of a favorable
environment. An isolated brief tornado also cannot be ruled out.

SHORT TERM (Tonight through Tuesday)...
With the surface frontal boundary lingering, passing mid-level
shortwave troughs and diurnal heating cycles will lead to surges and
eventual erosion in convective activity. A lull late this evening
into the early overnight is possible but another flare up in
convection cannot be ruled out, particularly if a southerly boundary
from Cuba survives a transit across the straits of Florida.

The moisture profile will continue to increase, particularly around
Lake Okeechobee closer to the boundary where today's repeated
rainfall could end up being the start of a heavy rainfall event that
could last through at least Tuesday. Precipitable water values could
reach close to 1.75 to 2 inches in these areas, which would
high for this time of year.

The additional convection and the proximity of the front will enable
increased cloud cover which will help keep temperatures a few
degrees cooler with mid to upper 80s across the area. Showers and
storms remain in the forecast with cool temperatures aloft (-8 to
-9 deg C at 500 mb) remaining through Tuesday. With that, the
concern for strong to severe thunderstorms continues with the
primary concerns being damaging winds, hail, excessive rainfall,
and tornadic activity.

LONG TERM (Tuesday Night through Monday)...
An exiting mid-level shortwave on Tuesday evening will allow for
another lull in convection to start the long term but the presence
of the surface frontal boundary will continue into Thursday when
guidance suggests that a slot of drier air will attempt to push in
behind the front as it sags southward over the southern part of the
peninsula. This may allow some northern portions of the area, such
as the Lake Okeechobee region, to have the potential of a respite
from the moisture but the relative lack of available forcing around
this time may also help clamp down on convection compared to earlier
days.

On Friday, the next system of interest to our region emerges into
the central United States. With this system, a mid-level trough
will push eastward with an associated surface frontal boundary
pushing eastward across the Gulf towards Florida for the weekend.
There is still some uncertainty with the extended period, the wet
and unsettled trend appears to be the main story for the next 7
days.

AVIATION(18Z TAFS)...
A band of convection has set up just north of PBI this afternoon.
Additional convection will be possible across the area through the
afternoon before a brief break this evening. More showers and
storms may develop later this evening across far southern portions
of FL. Kept tempos up north closer to the afternoon convection and
continued VCs overnight generally for APF and TMB. Southwesterly winds
will decrease shortly after sunset but ramp back up during the
daylight hours on Tuesday.

MARINE...
A cold front moving into south central Florida will bring
showers and thunderstorms to the local waters through the middle
of the week. Winds may reach cautionary levels at times, mainly
over the Atlantic waters. Strong to severe thunderstorms may
develop over the coastal waters during the next couple of days,
bringing brief periods of gusty winds and rough seas. The front
will linger around the region through much of the week.

BEACHES...
A moderate rip current risk continues today for the Palm Beaches.
This enhanced risk might continue on Tuesday as a small residual
ENE swell lingers over the northern Atlantic marine zones off Palm
Beach County.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  88  75  87 /  40  40  40  70
West Kendall     73  89  73  89 /  40  30  40  60
Opa-Locka        74  89  73  87 /  40  40  40  70
Homestead        74  87  73  87 /  40  20  40  50
Fort Lauderdale  73  88  74  86 /  40  40  40  70
N Ft Lauderdale  73  88  74  85 /  50  40  50  70
Pembroke Pines   74  88  73  87 /  40  40  40  70
West Palm Beach  71  87  70  83 /  50  60  60  80
Boca Raton       72  87  73  85 /  50  40  50  80
Naples           73  83  72  82 /  80  80  70  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...BNB
Tonight/Tuesday and Marine...RAG
Tuesday Night through Monday...RAG

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 19, 2:33 PM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
233 PM EDT Mon Apr 19 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200645-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
233 PM EDT Mon Apr 19 2021

...Strong to Possibly Severe Thunderstorms...
...Localized Flooding Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: chances of thunderstorms across the area, with highest
chances over the northern half of south Florida then spreading
elsewhere through the early evening. The primary hazards will be
lightning strikes, locally heavy rainfall, and gusty winds.

Flooding: periods of heavy rain can result in localized flooding,
especially over urban areas with poor drainage. Multiple storms
affecting the same area will lead to accumulation of water on roads,
especially intersections prone to flooding.

Hail: some thunderstorms may produce small hail today.

Wind: the strongest thunderstorms may produce brief periods of
gusty winds that could reach 50 mph or higher. Severe storms may
produce damaging winds, especially around the Lake region this
afternoon.

Waterspouts: a waterspout or two may be possible in the stronger
thunderstorm activity.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Chances of strong to severe thunderstorms on Tuesday, especially
north of Alligator Alley, as a frontal boundary meanders around and
north of South Florida through middle of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but individual spotters are
encouraged to report any significant weather events to the National
Weather Service Office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 19, 10:44 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Miami FL
1044 PM EDT Mon Apr 19 2021

FLZ071>074-173-200330-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1044 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 1130 PM EDT...

* At 1044 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Miccosukee Resort to 7 miles southwest of Intersection Krome And
  U.S. 27 to 14 miles northeast of Fortymile Bend. Movement was
  northeast at 25 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Plantation,
  Sunrise, Miami Gardens, Hallandale, Weston, North Miami, Doral,
  North Miami Beach, Aventura, Miami Lakes, Cooper City, Hialeah
  Gardens, Opa-Locka, West Park and Miami Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2571 8043 2583 8058 2586 8078 2614 8066
      2615 8035 2596 8014
TIME...MOT...LOC 0244Z 215DEG 22KT 2580 8046 2590 8054 2588 8064

Weinman
Special weather statement, Apr 19, 11:01 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
1101 PM EDT Mon Apr 19 2021

FLZ073>075-173-174-200345-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1101 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND CENTRAL
MIAMI-DADE COUNTIES UNTIL 1145 PM EDT...

* At 1100 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Everglades National Park to near Pa-Hay-Okee Overlook to 8 miles
  southeast of Mahogany Hammock. Movement was northeast at 40 mph.

* Wind gusts of 55 mph or greater and funnel clouds possible with
  these storms. A Severe Thunderstorm Warning may become necessary.

* Locations impacted include...
  Homestead, Coral Gables, Homestead Miami Speedway, Black Point,
  Homestead General Airport, The Redland, Turkey Point, Kendall,
  Pinecrest, Florida City, Homestead Base, Naranja, Richmond West,
  Richmond Heights, Country Walk, Kendale Lakes, Leisure City,
  Palmetto Bay, Cutler Bay and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2515 8066 2514 8071 2537 8077 2553 8094
      2585 8058 2566 8028 2530 8018 2535 8027
      2520 8050 2521 8057 2523 8052 2524 8054
      2524 8057 2518 8061 2518 8062 2519 8061
      2519 8065 2514 8065 2514 8067
TIME...MOT...LOC 0300Z 236DEG 36KT 2551 8083 2541 8071 2528 8071

Weinman
Local storm report, Apr 19, 11:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1148 PM EDT MON APR 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND GST     4 SSE PRINCETON         25.47N 80.37W
04/19/2021  M45 MPH          MIAMI-DADE         FL   AWOS

            A THUNDERSTORM WIND GUST OF 45 MPH WAS
            MEASURED AT AWOS STATION KHST HOMESTEAD AFB.

&&

WEINMAN
Special weather statement, Apr 19, 11:50 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
1150 PM EDT Mon Apr 19 2021

FLZ074-173-200430-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
1150 PM EDT Mon Apr 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1230 AM EDT...

* At 1150 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Coral
  Gables to near Key Biscayne to 6 miles northeast of Homestead
  Bayfront Park. Movement was northeast at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Miami Beach, Key Biscayne, Surfside, Virginia Key, Miami
  Shores, North Bay Village, El Portal, Port Of Miami, Fisher Island,
  Downtown Miami and Marlins Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2561 8012 2560 8013 2558 8012 2545 8014
      2543 8028 2559 8021 2579 8021 2586 8019
      2590 8007
TIME...MOT...LOC 0350Z 227DEG 30KT 2569 8028 2561 8019 2548 8024

Weinman
Local storm report, Apr 20, 12:14 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1214 AM EDT TUE APR 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N 80.19W
04/19/2021  M39 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 39 MPH /
            34 KNOTS WAS RECORDED BY MESONET STATION
            XKBS BISCAYNE BAY LIGHT 20.

&&

WEINMAN
Special weather statement, Apr 20, 12:18 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1218 AM EDT Tue Apr 20 2021

FLZ072-074-172-173-200500-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
1218 AM EDT Tue Apr 20 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
100 AM EDT...

* At 1218 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Little Haiti, or near Miami
  Beach, moving northeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Surfside, Hallandale, Virginia Key,
  Miami Gardens, North Miami, North Miami Beach, Aventura, Sunny
  Isles Beach, Opa-Locka, West Park, Miami Springs, Miami Shores,
  North Bay Village, El Portal, Gladeview, Westview and Port Of
  Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2598 8003 2589 8004 2571 8014 2582 8031
      2599 8020
TIME...MOT...LOC 0418Z 214DEG 15KT 2584 8019

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Apr 19, 9:38 PM EDTSpecial Marine WarningMFL97 min
Apr 19, 9:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Apr 19, 10:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 19, 10:03 PM EDTSpecial Marine WarningMFL87 min
Apr 19, 10:11 PM EDTSpecial Weather StatementMFLMonroe64 min
Apr 19, 10:44 PM EDTSpecial Weather StatementMFLBroward46 min
Apr 19, 11:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Apr 19, 11:04 PM EDTSpecial Marine WarningMFL56 min
Apr 19, 11:25 PM EDTSpecial Marine WarningMFL65 min
Apr 19, 11:41 PM EDTSpecial Marine WarningMFL64 min
Apr 19, 11:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Apr 19, 11:56 PM EDTSpecial Marine WarningMFL94 min
Apr 20, 12:24 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Apr 20, 12:26 AM EDTSpecial Marine WarningMFL45 min
Apr 20, 1:28 AM EDTSpecial Marine WarningMFL92 min
Apr 20, 1:32 AM EDTSpecial Weather StatementMFLMonroe58 min
Apr 20, 2:19 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Apr 20, 2:25 AM EDTFlash Flood WarningMFLMiami-Dade3 hr
Apr 20, 2:32 AM EDTSevere Thunderstorm WarningMFLMiami-Dade58 min
Apr 20, 2:34 AM EDTSpecial Weather StatementMFLMiami-Dade56 min
Apr 20, 2:36 AM EDTSpecial Weather StatementMFLCollier39 min
Apr 20, 2:37 AM EDTSpecial Marine WarningMFL83 min
Apr 20, 2:55 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Apr 20, 3:02 AM EDTSpecial Marine WarningMFL58 min
Apr 20, 3:03 AM EDTSpecial Weather StatementMFLBroward57 min
Apr 20, 5:42 AM EDTSpecial Weather StatementMFLPalm Beach48 min
Apr 20, 7:42 AM EDTSpecial Marine WarningMFL63 min
Apr 20, 8:34 AM EDTSpecial Marine WarningMFL26 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.